# SDR DALA14036426803

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 60,621 hours, 17,420 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

F/A HAD A BURNING ODOR AND SMOKE FROM REAR GALLEY WHILE HEATING MEALS. F/A PULLED CIRCUIT BREAKER AND SMOKE CLEARED.  FOUND BURNED PAPER IN NR 5 OVEN.  REMOVED PAPER, CLEANED OVEN, OPS CK NORMAL.  AS PRECAUTIONARY, DEFERED TO NEF 25-34-02. NR 5 OVEN REPLACED ON 6-17-14.
